A transfer property of equilibrium payoffs in economies with land

J. Legut, J.A.M. Potters, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

200 Downloads (Pure)
Original languageEnglish
Pages (from-to)355-367
Number of pages12
JournalGames and Economic Behavior
Volume10
Issue number2
Publication statusPublished - 1995

Cite this

Legut, J., Potters, J. A. M., & Tijs, S. H. (1995). A transfer property of equilibrium payoffs in economies with land. Games and Economic Behavior, 10(2), 355-367.